Hemorrhagic death associated with a high titer factor V inhibitor.

@article{Coots1978HemorrhagicDA,
  title={Hemorrhagic death associated with a high titer factor V inhibitor.},
  author={M C Coots and A F Muhleman and Helen I Glueck},
  journal={American journal of hematology},
  year={1978},
  volume={4 2},
  pages={193-206}
}
An acquired bleeding diathesis was first noted in a 51-year-old patient 11 days following an exploratory laparotomy. Laboratory studies indicated the cause of bleeding to be the development of a circulating anticoagulant which inhibited factor V activity. The inhibitor, an immunoglobulin of the IgG class, was separated by use of Sephadex G-200 filtration, disc electrophoresis, and isoelectric focusing. Despite vigorous immunosuppressive, antifibrinolytic, and replacement therapy, including the… CONTINUE READING
10 Citations
0 References
Similar Papers

Citations

Publications citing this paper.
Showing 1-10 of 10 extracted citations

Similar Papers

Loading similar papers…